# SDR SWIA2020072751476

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 42,194 hours, 27,261 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WITH ENGINE BLEEDS ON, FIVE MINUTES AFTER DEPARTURE SMOKE IN CABIN WITH VERY STRONG ODOR. ONLY STRONG ODOR IN FLIGHT DECK DECLARED, EMERGENCY RETURNED TO FIELD. ON TAXI R PACK AUTOFAIL CAUTION MESSAGE. RIGHT PACK AT 99 DEGREE.  FLIGHT 3198 .  TROUBLESHOT RT PACK AUTO FAIL CAUTION MESSAGE. FOUND THE RIGHT ACM SEIZED. REMOVED AND REPLACED THE RIGHT ACM WITH A SERVICEABLE UNIT. OPS CHECK GOOD AT THIS TIME. REF: AMM 21-51-08. SMOKE WAS NOTED BY THE CREW TO BE IN THE CABIN WITH A STRONG ODOR IN THE FLIGHT DECK. TROUBLE SHOOT PER FIM 21-21-00 AND FIM 21-22-00 SMOKE AND ODOR IS NOT PRESENT AFTER R&R OF THE RT ACM. FOR TROUBLE SHOOTING PURPOSES SERVICE LETTER CRJ700 SL-21-08 WAS USED FOR REFERENCE AS WELL AS THE FIM.
